ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2015.1.7286

On a certain fourier multiplier

Gurov M. N. , Karasev D. N. , Nogin V. A.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 1.
Abstract:
We study a certain Fourier multiplier which degenerate or have singularities on the unit sphere in \(\mathbb{R}^n\). Necessary and sufficient conditions are obtained for this multiplier to be in the H\"{o}rmander class \(M_p^q\).
Keywords: multiplier, boundedness, potential
Language: Russian Download the full text  
For citation: Gurov M. N., Karasev D. N., Nogin V. A. On a certain fourier multiplier. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 1, pp.14-20.† DOI 10.23671/VNC.2015.1.7286
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт